# SDR SWAA031167

- Difficulty date: May 23, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 64,783 hours, 70,411 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL BEAM WEB CRACKED (2 EA) AT LBL 17.1, BS 179 AT WL 227 AND BS 183 AT WL 231.  REPAIRED VERTICAL BEAM WEB PER SRM.
